On necessary conditions for a class of systems of linear inequalities

Jaroslav Morávek; Milan Vlach

Aplikace matematiky (1968)

  • Volume: 13, Issue: 4, page 299-303
  • ISSN: 0862-7940

Abstract

top
In this note a class of convex polyhedral sets of functions is studied. A set of the considered class is non-emplty if it satisfies certain conditions. Using Theorem 1 of this paper in the case of multi-index transportations problems we obtain necessary conditions for the existence of a feasible solution to this problem.

How to cite

top

Morávek, Jaroslav, and Vlach, Milan. "On necessary conditions for a class of systems of linear inequalities." Aplikace matematiky 13.4 (1968): 299-303. <http://eudml.org/doc/14550>.

@article{Morávek1968,
abstract = {In this note a class of convex polyhedral sets of functions is studied. A set of the considered class is non-emplty if it satisfies certain conditions. Using Theorem 1 of this paper in the case of multi-index transportations problems we obtain necessary conditions for the existence of a feasible solution to this problem.},
author = {Morávek, Jaroslav, Vlach, Milan},
journal = {Aplikace matematiky},
keywords = {linear algebra; linear algebra, forms},
language = {eng},
number = {4},
pages = {299-303},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On necessary conditions for a class of systems of linear inequalities},
url = {http://eudml.org/doc/14550},
volume = {13},
year = {1968},
}

TY - JOUR
AU - Morávek, Jaroslav
AU - Vlach, Milan
TI - On necessary conditions for a class of systems of linear inequalities
JO - Aplikace matematiky
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 4
SP - 299
EP - 303
AB - In this note a class of convex polyhedral sets of functions is studied. A set of the considered class is non-emplty if it satisfies certain conditions. Using Theorem 1 of this paper in the case of multi-index transportations problems we obtain necessary conditions for the existence of a feasible solution to this problem.
LA - eng
KW - linear algebra; linear algebra, forms
UR - http://eudml.org/doc/14550
ER -

References

top
  1. K. B. Haley, 10.1287/opre.11.3.368, Opns. Res. 11, 1963, p. 368. (1963) Zbl0121.14604DOI10.1287/opre.11.3.368
  2. J. Morávek M. Vlach, On the Necessary Conditions for the Existence of the Solution of Multi-Index Transportation Problem, Opns. Res. 15 (1967). (1967) Zbl0171.17805
  3. K. B. Haley, A Note to the paper by Moravek and Vlach, Opns. Res. 15 (1967), str. 545-546. (1967) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.